MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro co2 port was not working properly.Gas supply (co2) connection seems closed.As a result, no co2 came through the plug.After much searching where the problem was, it turned out to be the solution after taking a new plug (from a loosely packed accessory pack).No harm to the patient.There was a delay of about 10 minutes.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro co2 port was not working properly.Gas supply (co2) connection seems closed.As a result, no co2 came through the plug.After much searching where the problem was, it turned out to be the solution after taking a new plug (from a loosely packed accessory pack).No harm to the patient.There was a delay of about 10 minutes.A replacement device was used to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).The device was returned to the factory for evaluation on 01/17/2025.An investigation was conducted on 01/27/2025.A visual inspection was conducted.Sings of clinical use and evidence of blood was observed.There were no visual defects observed on the intact btt.A 5cc syringe filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot # 3000405184 history record review was completed.There was a ncmr , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20871324
Report Number2242352-2024-0001334
Device Sequence Number8574536
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000416465(17)260830
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000416465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown